Author: Sorting Last Post on Top ↓ Message:
CANUCKER08's Photo CANUCKER08 Posts: 2,436
9/21/08 10:32 P

My SparkPage
Send Private Message
Reply
I've heard good things about Celexa... I was on it for a time, but it seemed like no AD ever helped me. My friend was on Celexa and it really helped her.

Hope it works out for you.

emoticon

Leader of "Dealing with Anxiety" for people with anxiety of all kinds:
teams.sparkpeople.com/anxiety
123FIT4ME's Photo 123FIT4ME Posts: 251
9/20/08 5:42 P

My SparkPage
Send Private Message
Reply
Well-I'm no longer on Zoloft. The stomach pains kept getting worse and I was getting the throat tightening and the shakes really bad.

I'm now on Celexa. I took it yesterday in the am and all I wanted to do was sleep all day. That's not a good idea with 3 kids. Today, I'm taking it at night to see if that's better. Hopefully this one is better.

Goals & Rewards
210 lbs: New Pedometer
200: Ebay Purchase for ME
190 lbs: Night Out!
180 lbs: TBA
170 lbs: TBA
160 lbs: TBA
150 lbs: Night out!
140 lbs: TBA
135 lbs: PARTY!!!


 Pounds lost: 9.0 
 
0
17.5
35
52.5
70
JULIED37's Photo JULIED37 Posts: 606
9/16/08 11:36 A

My SparkPage
Send Private Message
Reply
I agree with the previous posts. I would not want to take anything that caused me that much pain. That just increases your anxiety all by its self. The only time I have had much stomach, was on some codiene cough syrup. I thought I was going to die. Turns out I can't take codiene. Anyway, keep checking with you doctor and be careful.

 current weight: 189.0 
 
255
230
205
180
155
CANUCKER08's Photo CANUCKER08 Posts: 2,436
9/16/08 12:00 A

My SparkPage
Send Private Message
Reply
I guess they want to rule out other things that could be causing the symptoms. But I think you're right, give it one more night and if you get the pains again... then quit them. There are so many others out there.

Leader of "Dealing with Anxiety" for people with anxiety of all kinds:
teams.sparkpeople.com/anxiety
123FIT4ME's Photo 123FIT4ME Posts: 251
9/15/08 9:23 P

My SparkPage
Send Private Message
Reply
Grrowl-Boo-Hiss, The Dr (or the nurse I spoke with) wants me to keep taking it a few more days to see if the pains go away. I'm not happy. I'll give it one more day but if I have the same pain I had last night, I'm done.

Goals & Rewards
210 lbs: New Pedometer
200: Ebay Purchase for ME
190 lbs: Night Out!
180 lbs: TBA
170 lbs: TBA
160 lbs: TBA
150 lbs: Night out!
140 lbs: TBA
135 lbs: PARTY!!!


 Pounds lost: 9.0 
 
0
17.5
35
52.5
70
~*KIMMI*~'s Photo ~*KIMMI*~ Posts: 2,618
9/15/08 3:07 P

Send Private Message
Reply
I was on Zoloft for a while but it really zombified me... that was really my only irritating side effect. I would do what others are recommending - see your doctor and give something different a try.

emoticon

The meeting of two personalities is like the contact of two chemical substances: if there is any reaction, both are transformed.

Carl Jung


 current weight: 256.0 
 
280
245
210
175
140
ELLE_2012's Photo ELLE_2012 Posts: 473
9/15/08 2:54 P

My SparkPage
Send Private Message
Reply
i take zoloft, i started with 25mg then moved up to 50mg. i was supposed to go up another 25mg but didn't b/c i have a tightness in my jaw and throat and am afraid to take anymore. I dont have stomach pains with it though.
please let us know what the doc says.


"There is no elevator to success, you have to take the stairs."


 current weight: 230.0 
 
247
220.25
193.5
166.75
140
KELLYACOX's Photo KELLYACOX Posts: 657
9/15/08 12:39 P

My SparkPage
Send Private Message
Reply
joyce: I also carry my xanex around with me like my security blanket. I also take cymbalta 30mg but have decided to come off of it because I have been getting bad acne which I now have found out is a rare side effect. Lovely huh


 current weight: 105.0 
 
128
122.25
116.5
110.75
105
123FIT4ME's Photo 123FIT4ME Posts: 251
9/15/08 10:40 A

My SparkPage
Send Private Message
Reply
I am certainly going to call Dr today. I was up in pain until 3 am last night, and still was hurting when I woke up. No thanks-I'd rather just stop taking it.


Goals & Rewards
210 lbs: New Pedometer
200: Ebay Purchase for ME
190 lbs: Night Out!
180 lbs: TBA
170 lbs: TBA
160 lbs: TBA
150 lbs: Night out!
140 lbs: TBA
135 lbs: PARTY!!!


 Pounds lost: 9.0 
 
0
17.5
35
52.5
70
CANUCKER08's Photo CANUCKER08 Posts: 2,436
9/15/08 1:58 A

My SparkPage
Send Private Message
Reply
I have Ativan for those times I really need it, but I'm also on Clonazepam (a longer acting anti-anxiety med) that I take twice a day (but sometimes just at night... depending).

Many doctors don't like to prescribe Ativan or other such medications as some people can become dependent on them, so far I haven't noticed this at all.

I took Zoloft a while a go for a year or so and all was fine for the first little bit, but then everytime I would take it, with or without food, I would get extremely bad heartburn, sometimes so bad I would throw up not long after taking the medication. Some people swear by it, but everyone is different and will react differently to medications. Sounds like Zoloft is not for you.

Best of luck.

Leader of "Dealing with Anxiety" for people with anxiety of all kinds:
teams.sparkpeople.com/anxiety
JOYCEELOU's Photo JOYCEELOU Posts: 84
9/14/08 11:27 P

My SparkPage
Send Private Message
Reply
You need to address this issue (the stomach pain) with your doctor on Monday (I am a registered nurse and you need to at least call). Also, sometimes a certain drug doesn't work for various reasons and you have to try several before you find what works the best for you. My psychiatrist started prescribing ativan about 2 months ago, and he said he wishes he'd done it much earlier (there was a drastic improvement in my quality of life). However, there are many doctors that are afraid to prescribe any anti-anziety medication. I feel sorry for you, because I wasn't in a very good place before he started me on it. Somedays I don't take any and other days I might have to take 2. I would ask your doctor again about an "as needed" anti-anxiety med. You know, I carry a few pills with me in my purse and don't always need to take them. If they're in my purse and accessible (if need be), then sometimes that's all the reassurance I need. Good luck.

"If He leads you to it, He'll help you through it."
123FIT4ME's Photo 123FIT4ME Posts: 251
9/14/08 11:06 P

My SparkPage
Send Private Message
Reply
First-let me say Hi to everyone. I'm new here.

I've always been the main support for my family which includes 3 special needs kids as well as my truly loving, yet Bipolar hubby.

Finally, the stress has gotten to me and I feel myself losing my temper every day. I went to Dr and admitted that hoping for an "as needed" medicine. Instead, he gave me Zoloft to take every day.

3 days later, 25 mg/day.At night, I get this horrible pain in my abdomen, especially if I try to stand. It really hurts. Is this normal? Will it go away? Should I call Dr?

So-now I'm still agitated, and in pain too. Not a good mix! Any advice appreciated.

Goals & Rewards
210 lbs: New Pedometer
200: Ebay Purchase for ME
190 lbs: Night Out!
180 lbs: TBA
170 lbs: TBA
160 lbs: TBA
150 lbs: Night out!
140 lbs: TBA
135 lbs: PARTY!!!


 Pounds lost: 9.0 
 
0
17.5
35
52.5
70
Page: 1 of (1)  

Report Innappropriate Post

Other Dealing with Anxiety General Team Discussion Forum Posts

Topics: Last Post:
DAILY DISCUSSION and CHIT CHAT! 5/26/2014 10:41:33 AM
For Fun Today I..... 7/2/2014 7:07:52 PM
OCTOBER Check in & Chat! 10/31/2013 10:46:30 PM
TODAY, I AM THANKFUL FOR.......... 7/12/2014 8:52:17 PM
SEPTEMBER Check in and Chat! 9/30/2013 9:59:31 AM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x19403x18481599

Review our Community Guidelines